# SDR USAA2010031690590

- Difficulty date: March 15, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 31,593 hours, 11,389 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1791 - TPA - EEL - 4L DOOR EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED BATTERY.  OPERATIONAL CHECK WAS NORMAL.
